MAUDE Adverse Event Report: CAREFUSION MAXGUARD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXGUARD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number ME1110
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.No additional information was available.
 
Event or Problem Description
Unexpected return - it was reported from the nicu that the iv tubing was missing the male luer.Per customer, no additional information is available.
 
Additional Manufacturer Narrative
The customer reported of iv tubing missing male luer was confirmed and identified to be a cracked male luer hub.It was observed that the received set sample's male luer collar was damaged.No testing was deemed necessary due to the obvious damage.Device history record for model me1110 lot 19106625 shows that the set was manufactured on 19 october 2019 with a total of 12,003 units.There were no qn¿s (quality notification) issued during the production build of this lot for the failure mode reported.The root cause was design of the male luer component.
 
Event or Problem Description

Brand Name
MAXGUARD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10044857
Report Number9616066-2020-01526
Device Sequence Number2911233
Product Code FPA
UDI-Device Identifier10885403236044
UDI-Public10885403236044
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2024
Device Model NumberME1110
Device Catalogue NumberME1110
Device Lot Number19106625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015, 8100, THERAPY DATE: UNKNOWN; GREEN CUROS CAP